# SDR SWAA000576

- Difficulty date: March 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 42,702 hours, 31,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6567380
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  BC2  CHECK,  FOUND AFT SERVICE DOOR EVACUATION SLIDE GIRT BAR STOW BRACKETS LOOSE.  SECURED BRACKETS PER MM.
